# SDR UIEA2018112802732

- Difficulty date: November 27, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 76,621 hours, 10,023 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD LEFT FUEL PUMP WON’T SHUT OFF. PERFORMED OPS TEST OF LEFT FWD FUEL PUMP IAW AMM 28-22-00.
